RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 1, Pages 3–16 (Mi mz2369)  

Surfaces in Euclidean space with planar normal connectivity and zero normal torsion

A. N. Zubkov, V. T. Fomenko

Taganrog State Pedagogical Institute

Full text: PDF file (879 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:1, 667–676

Bibliographic databases:

UDC: 513.736
Received: 10.07.1992

Citation: A. N. Zubkov, V. T. Fomenko, “Surfaces in Euclidean space with planar normal connectivity and zero normal torsion”, Mat. Zametki, 54:1 (1993), 3–16; Math. Notes, 54:1 (1993), 667–676

Citation in format AMSBIB
\Bibitem{ZubFom93}
\by A.~N.~Zubkov, V.~T.~Fomenko
\paper Surfaces in Euclidean space with planar normal connectivity and zero normal torsion
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 1
\pages 3--16
\mathnet{http://mi.mathnet.ru/mz2369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1244477}
\zmath{https://zbmath.org/?q=an:0829.53004}
\elib{http://elibrary.ru/item.asp?id=12738753}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 1
\pages 667--676
\crossref{https://doi.org/10.1007/BF01224358}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL24600001}


Linking options:
  • http://mi.mathnet.ru/eng/mz2369
  • http://mi.mathnet.ru/eng/mz/v54/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:185
    Full text:57
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019